MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PSN ASF CR 10MM VE R 3-11 EF; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PSN ASF CR 10MM VE R 3-11 EF; PROSTHESIS, KNEE
Catalog Number 42522000510
Medical Device Problem Codes Positioning Failure (1158); Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: unknown tibial plate.G2: foreign - event occurred in japan.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a procedure, the cr surface implant 10 mm could not be inserted despite multiple attempts while carefully considering the insertion direction.After repeated insertion attempts failed, the shape of the surface was inspected and noted to be deformed.The affected device was not implanted, and a new, unused 10 mm implant was opened and used to complete the procedure.There was a delay of approximately 10 minutes.There were no known consequences or impact to the patient.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d9; g3; h1; h2; h3; h6.Complaint can be confirmed through the returned product analysis.Visual examination of the returned product exhibits signs of use (dings and scratches on the anterior surface, dings in and around the extraction slot).The dovetail features have significant damage, dings and is both flared and compressed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause has been identified as a failure to follow instructions.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PSN ASF CR 10MM VE R 3-11 EF
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23572774
Report Number3007963827-2025-00465
Device Sequence Number10120412
Product Code MBH
UDI-Device Identifier00889024241626
UDI-Public(01)00889024241626(17)291125(10)67029241
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42522000510
Device Lot Number67029241
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown